# SDR SWAA2013111822504

- Difficulty date: October 29, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 63,318 hours, 52,254 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 654645524C
- Part serial: BN1466
- Condition: Cracked
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON TAB CRACKED ON LOWER SURFACE OTBD SIDE.  R & R TAB IAW AMM.
